# SDR FDEA202210072515

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 2,381 hours, 1,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Rt Nr 8 Slat
- Part time: 2,381 hours, 1,220 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RS WING #8 SLAT AT FLE OSS 499 ON TRAILING EDGE UNDERNEATH AT GOUGED (1" FWD OF   TRAILING EDGGE) #8 SLAT GOUGED AREA ON LWR TRAILING EDGE WEDGE, REPAIR DONE AT RS SLAT LOCATION   OSS 499 (SIZE 2.4Ï¿½ X .3Ï¿½) USING EA H-5750-T0371016P1 (REPAIR & RSC EA) & 767 SRM 57-43-02-  2R AS A REFERENCE.
